# SDR CALA2022110403042

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 19,975 hours, 6,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 423186
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DUE TO SDR ENTRY ONLY, REMOVE AND REPLACE EMERGENCY LIGHTS BATTE RY PACK M1675 (PERFORMED ON WC 3501659/2000/0128)(REF. AAR NR 99 946437).
